# SDR 08FDEA04711

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA. 1600 BETWEEN STR2-5L HAS TOOLMARKS. REPAIRED FRAME BS 1600 S2-5L IAW SRM 53-00-07 REPAIR NR 1.THIS IS CATEGORY A REPAIR WITH NO   FOLLOW-UP.
